# SDR CHQA201000001

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 12,388 hours, 10,861 cycles
- Engine: Allsn AE3007A
- Engine time: 19,218 hours, 15,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED SMOKE IN THE COCKPIT THAT SMELLED LIKE CHEMICALS.  BY THE TIME THE AIRCRAFT WAS PREPARED FOR LANDING THE SMOKE HAD COMPLETELY DISSIPATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT HAD BEEN DEICED PRIOR TO TAKEOFF.  MAINTENANCE PERFORMED ENGINE RUNS AND BLEED OPS CHECK IAW EMB 145 AMM 36-00-00.  OPS CHECKS GOOD, NO SMELL OF SMOKE IN COCKPIT OR CABIN.
